Solution of the Frankl' problem in a special domain
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 721-723
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a21,
author = {E. I. Moiseev},
title = {Solution of the {Frankl'} problem in a special domain},
journal = {Differencialʹnye uravneni\^a},
pages = {721--723},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a21/}
}
E. I. Moiseev. Solution of the Frankl' problem in a special domain. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 721-723. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a21/